# SDR UIEA99058

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Interference
- Location: Bs 1480
- Part time: 79,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE IMPLEMENTATION OF SB 747-53A2390, FASTENER INTERFERENCE OCCURRED AT THE NR 7 AND NR 8 HOLES IN BOTH THE LEFT AND RIGHT SPLICE AREAS.  THE NUTS IN THE SUBJECT AREA INTERFERE WITH THE FLANGE OF THE SPLICE FITTINGS ABOVE THE FASTENER HOLES.  RESOLVED INTERFERENCE BY ENLARGING HOLES TO 05781 INCHES, INSTALLED BUSHINGS AND SMALLER DIAMETER BOLTS PER BOEING TELEX NR TLS-AMS-99-0087TE; TLS-AMS-99-0017H; TLS-AMS-99-0089TE, AND IAW KLM DATA FAX 99-87.  FORM 8110-3 ISSUED.  (X)
